Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 46, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 28, 2014, 9:30 PM CDT for Choctaw County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 9:30 PM CDT (02:30 UTC)
- Expired
- Apr 28, 2014, 10:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Choctaw County, AL
The radar
The Birmingham radar (KBMX), 157 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 7:59 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1160 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
864
WUUS54 KMOB 290230
SVRMOB
ALC023-290315-
/O.NEW.KMOB.SV.W.0046.140429T0230Z-140429T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
930 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 1015 PM CDT
* AT 927 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 17 MILES SOUTHEAST OF MERIDIAN...OR
12 MILES NORTHWEST OF LISMAN...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
PENNINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
&&
LAT...LON 3231 8793 3229 8792 3228 8794 3228 8795
3230 8795 3230 8798 3228 8801 3226 8800
3220 8801 3219 8844 3228 8843 3231 8842
TIME...MOT...LOC 0231Z 267DEG 41KT 3229 8839
$$1 follow-up statement
929
WWUS54 KMOB 290306
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1006 PM CDT MON APR 28 2014
ALC023-290316-
/O.EXP.KMOB.SV.W.0046.000000T0000Z-140429T0315Z/
CHOCTAW AL-
1006 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR
NORTHERN CHOCTAW COUNTY...
AT 1006 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHERN
CHOCTAW COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 1015 PM CDT.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
ALTHOUGH THIS WARNING HAS EXPIRED...ADDITIONAL STORMS MAY DEVELOP
REQUIRING NEW WARNINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3231 8793 3229 8792 3228 8794 3228 8795
3230 8795 3230 8798 3228 8801 3226 8800
3220 8801 3219 8844 3228 8843 3231 8842
TIME...MOT...LOC 0306Z 267DEG 41KT 3231 8792
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 4:38 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Apr 28, 4:38 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
438 PM CDT MON APR 28 2014
...INCREASING RISK OF A SIGNIFICANT SEVERE WEATHER EVENT LATE TONIGHT
INTO TUESDAY WITH POTENTIAL FOR TORNADOES...DAMAGING WINDS AND LARGE
HAIL ACROSS MUCH OF OUR REGION...
...HEAVY RAINS AND FLASH FLOODING POSSIBLE ACROSS THE REGION LATE
TONIGHT INTO WEDNESDAY MORNING...
.SHORT TERM (TONIGHT AND TUESDAY)...EARLY AFTERNOON WATER VAPOR
IMAGERY SHOWS A DEEP UPPER LEVEL LOW SPINNING OVER THE CENTRAL PLAINS
STATES WITH BROAD CYCLONIC FLOW ENCOMPASSING MUCH OF THE CENTRAL PART
OF THE NATION IN THE BASE OF THIS FEATURE. A MID LEVEL JET STREAK
LIFTING FROM THE ARKLATEX REGION TOWARD THE MISSISSIPPI VALLEY THIS
AFTERNOON HAS AIDED IN ENHANCED LIFT WITH NUMEROUS THUNDERSTORMS
FIRING ACROSS NORTHEAST LOUISIANA INTO CENTRAL AND NORTHERN
MISSISSIPPI...AND FAR NORTHWEST ALABAMA. AN OUTBREAK OF
SUPERCELLS/SEVERE STORMS WITH TORNADOES IS CURRENTLY ONGOING ACROSS
MUCH OF CENTRAL AND NORTHERN MISSISSIPPI THIS AFTERNOON. RADAR IS
CURRENTLY QUIET FOR THE TIME BEING ACROSS OUR FORECAST AREA...WITH
PARTLY TO MOSTLY CLOUDY SKIES IN PLACE AND INCREASED SOUTHERLY WIND
FLOW COURTESY OF AN INCREASED MSLP GRADIENT BETWEEN A RIDGE OF HIGH
PRESSURE TO THE EAST AND A COLD FRONT FRONT APPROACHING THE
MISSISSIPPI VALLEY REGION. LATEST SURFACE OBSERVATIONS SHOW FREQUENT
GUSTS APPROACHING OR OCCASIONALLY ABOVE 30 MPH ACROSS PORTIONS OF THE
REGION THIS AFTERNOON...AND WILL MAINTAIN THE WIND ADVISORY WHICH
CURRENTLY RUNS THROUGH 10 PM CDT.
THE UPPER LEVEL LOW IS EXPECTED TO SLOWLY MOVE EASTWARD TONIGHT...
BECOMING CENTERED ROUGHLY IN THE VICINITY OF NORTHERN MO/SOUTHERN IA
BY 12Z TUESDAY. DEEP LAYER FORCING WILL BECOME FOCUSED FROM SOUTHERN
TN...THROUGH MUCH OF NORTHERN AND WESTERN AL...AND SOUTHWESTWARD
INTO SOUTHEAST MS AND LA THIS EVENING. AN ASSOCIATED COMPLEX OF
THUNDERSTORMS WILL CONTINUE TO ORGANIZE WITHIN THIS GENERAL VICINITY
THIS EVENING/TONIGHT WITH EMBEDDED SUPERCELLS EXPECTED TO RESIDE
WITHIN THE COMPLEX. THE LEADING EDGE OF THE COMPLEX IS EXPECTED TO
PUSH INTO NORTHWESTERN PORTIONS OF OUR FORECAST AREA DURING THE LATE
MONDAY EVENING HOURS/PRE-DAWN HOURS TUESDAY...GENERALLY BETWEEN 10
PM AND 4 AM NORTHWEST OF THE I-65 CORRIDOR...BEFORE THE COMPLEX
GRADUALLY PROGRESSES SOUTHEASTWARD ALONG AND SOUTHEAST OF I-65
BETWEEN 3-4 AM AND 10 AM TO NOON TUESDAY. THE PRESENCE OF A
WARM/VERY MOIST AIRMASS WITH SURFACE DEWPOINTS IN THE UPPER 60S TO
LOWER 70S F WILL BE IN PLACE TONIGHT ALONG WITH AN UNSTABLE AIRMASS
[MLCAPE VALUES AS HIGH AS 1500-2000 J/KG]. 0-6 KM SHEAR VALUES WILL
RANGE BETWEEN 40-50 KNOTS...WHILE LOW/MID LEVEL SHEAR PROFILES WILL
SUPPORT 0-3 KM STORM RELATIVE HELICITY VALUES AROUND 250 M2/S2
ACROSS MUCH OF THE REGION LATE TONIGHT INTO TUESDAY MORNING. AS
SUCH...THERE WILL BE A CONTINUED POTENTIAL FOR SEVERE SUPERCELL
STORMS TO BE EMBEDDED WITHIN THE COMPLEX LATE TONIGHT. TORNADOES...
DAMAGING WINDS AND LARGE HAIL WILL ALL BE A HAZARD LATE TONIGHT
THROUGH EARLY TUESDAY MORNING. HEAVY RAINFALL WILL BE POSSIBLE WITHIN
THE LINE...WITH MANY LOCATIONS POTENTIALLY RECEIVING 1 TO 2 INCHES OF
RAIN OVERNIGHT INTO EARLY TUESDAY...WITH LOCALIZED DOUBLE OR HIGHER
THESE AMOUNTS UNDERNEATH THE STRONGER STORMS.
THE DEEP UPPER LEVEL LOW WILL CONTINUE TO PIVOT ACROSS THE VICINITY
OF THE UPPER MIDWESTERN STATES TUESDAY. AS EARLIER MENTIONED...THE
EARLY MORNING CONVECTIVE COMPLEX SHOULD CONTINUE TO PROGRESS
SOUTHEAST OF I-65 THROUGH THE MORNING. AS CONVECTION DECREASES
THROUGH THE MID TO LATE MORNING...THERE IS POTENTIAL FOR RE-LOADING
OF INSTABILITY/CAPE ACROSS MUCH OF THE FORECAST AREA DURING THE
AFTERNOON AND EVENING HOURS IN ADVANCE A SECONDARY SHORTWAVE
TROUGH/JET STREAK THAT WILL BE APPROACHING OUR CWFA. THE LATEST NAM
AND GFS SOLUTIONS SHOW MLCAPE VALUES INCREASING TO AROUND 2000-3000
J/KG ACROSS MUCH OF THE FORECAST AREA BY TUESDAY AFTERNOON. THE JET
STREAK PUSHING ACROSS THE REGION WILL AID IN THE RAPID INITIATION OF
ADDITIONAL SCATTERED TO NUMEROUS SHOWERS/STORMS ACROSS THE CWFA
DURING THE AFTERNOON. INSTABILITY AND SHEAR WILL BE SUFFICIENT FOR
SUPERCELL STORM MODES...WITH 0-3 KM VERTICAL AND WIND SHEAR PROFILES
SUPPORTIVE OF TORNADOES...ONE OR TWO POTENTIALLY STRONG...IN
ADDITION TO A DAMAGING STRAIGHT LINE WIND/LARGE HAIL THREAT. THE
LATEST DAY 2 SEVERE WEATHER OUTLOOK FROM SPC PLACES MUCH OF OUR
FORECAST AREA IN A MODERATE RISK OF SEVERE STORMS...SO A SIGNIFICANT
OUTBREAK OF SEVERE WEATHER MAY SOME LOCATIONS...PARTICULARLY ACROSS
INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST AND SOUTH CENTRAL
ALABAMA TUESDAY AFTERNOON AND EVENING. WILL CONTINUE TO HIGHLIGHT
THIS POTENTIAL IN THE HWO/GRAPHICS. IN ADDITION TO THE SEVERE
THREAT...ADDITIONAL HEAVY RAIN WILL CONTRIBUTE TO AN ONGOING
FLOOD/FLASH FLOOD THREAT THROUGH TUESDAY...ESPECIALLY IN LIGHT OF
RECENT HEAVY RAINS/SATURATED FUEL MOISTURES...AND WILL KEEP THE
FLASH FLOOD WATCH IN EFFECT. 21/CLL
(TUESDAY NIGHT THROUGH WEDNESDAY NIGHT)...CONTINUED SHOWERS AND
THUNDERSTORMS DURING THE EVENING TUESDAY...SOME STILL POSSIBLY STRONG
TO SEVERE EAST OF I-65 AND OVER THE WESTERN FLORIDA PANHANDLE DURING
THE EVENING. THE STORM PREDICTION CENTER HAS MOST OF THE FCST AREA
(EXCEPT FOR THE WESTERN FLORIDA PANHANDLE) OUTLOOKED FOR A MODERATE
RISK OF SEVERE WEATHER...WITH TORNADOES POSSIBLE...INTO TUESDAY
OVERNIGHT. IN ADDITION A HEAVY RAINFALL THREAT WILL ALSO BE
CONTINUING OVERNIGHT TUESDAY...ESPECIALLY OVER EASTERN COUNTIES. A
FLASH FLOOD WATCH WILL CONTINUE TO BE IN EFFECT TUESDAY NIGHT THROUGH
EARLY WEDNESDAY MORNING. THE FRONT FINALLY MOVES THROUGH AND CLEARS
MOST OF THE FCST AREA BY LATE WEDNESDAY NIGHT...WITH RAIN AND STORM
CHANCES FINALLY ENDING. TEMPERATURE FCST FOLLOWS MOS GUIDANCE. 12/DS
&&
.LONG TERM (THURSDAY THROUGH MONDAY)...DID NOT MAKE ANY CHANGES TO
EXTENDED FCST THIS AFTERNOON AS WE WERE FOCUSED ON THE MORE URGENT
SHORT TERM PERIOD. FCST IS STILL ADVERTISING A 30 PERCENT CHANCE FOR
SHOWERS DOWN NEAR THE COAST THURSDAY AND FRIDAY...BUT MORE RECENT
DATA SUGGEST THIS ACTIVITY MAY PUSH A LITTLE FURTHER OFFSHORE THAN
PREVIOUSLY THOUGHT. IF THIS TREND CONTINUES WE WILL LIKELY HAVE TO
LOWER RAIN CHANCES FOR LATE WEEK ALONG THE COAST. NO CHANGES TO
TEMPERATURE FCST FOR LONG TERM PERIOD. 12/DS
&&
.AVIATION...STRONG SOUTHERLY SFC WINDS WILL DECREASE SOMEWHAT OVERNIGHT
BUT STILL GUSTY. AFTER MIDNIGHT TONIGHT INCREASING CHANCES FOR SHOWERS
AND THUNDERSTORMS AT THE TERMINALS...SOME OF THESE STORMS COULD BE
STRONG TO SEVERE...ESPECIALLY BACK TOWARD MOBILE AND POINTS NORTH AND
WEST OF THERE. IFR CONDITIONS OR LOWER WITH REGARD TO VSBY AND CIGS
IN AND NEAR INCREASING SHOWERS AND STORMS AFTER MIDNIGHT TONIGHT. 12/DS
&&
.MARINE...MODERATE TO STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH
WEDNESDAY MORNING BETWEEN A RIDGE OF HIGH PRESSURE ADVANCING EASTWARD
INTO THE WESTERN ATLANTIC AND AN APPROACHING COLD FRONT FROM THE
WEST. SMALL CRAFT ADVISORIES REMAIN IN EFFECT ACROSS THE MARINE AREA
THROUGH WEDNESDAY MORNING DUE TO THE INCREASING WINDS AND BUILDING
SEAS. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR
MARINE STORMS. SEVERE STORMS WILL BE POSSIBLE LATE TONIGHT INTO
TUESDAY. A COLD FRONT AND ASSOCIATED WIND SHIFT IS FORECAST ON
WEDNESDAY WITH A DECREASING CHANCE FOR SHOWERS AND STORMS THROUGH THE
DAY AS THE FRONT MOVES THROUGH. OFFSHORE FLOW FORECAST ON THURSDAY AS
HIGH PRESSURE BUILDS IN FROM THE WEST. 21/CLL
&&
.FIRE WEATHER...INCREASING COVERAGE OF THUNDERSTORMS ACROSS PARTS OF
SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THIS EVENING. THESE
THUNDERSTORMS WILL SPREAD SOUTH AND EAST THROUGH TUESDAY MORNING.
ANOTHER ROUND OF STORMS IS LIKELY ACROSS THE ENTIRE REGION ON
TUESDAY. LOCALLY HEAVY WIDESPREAD RAINS AND SEVERE WEATHER IS
POSSIBLE. TRANSPORT WINDS WILL BE STRONG OUT OF THE SOUTHWEST
INITIALLY...BECOMING MORE WESTERLY AND THEN NORTHWESTERLY BY
TUESDAY NIGHT INTO WEDNESDAY. EXPECT GOOD TO EXCELLENT AFTERNOON
DISPERSIONS BOTH TUESDAY AND WEDNESDAY. PATCHY LIGHT FOG WILL BE
POSSIBLE TONIGHT AND TUESDAY NIGHT...WITH VISIBILITIES BETWEEN 3 TO 5
MILES. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 71 82 63 81 53 / 90 70 70 40 20
PENSACOLA 72 80 69 80 58 / 80 70 70 60 30
DESTIN 73 77 70 78 61 / 70 70 70 70 30
EVERGREEN 71 82 66 81 51 / 100 70 70 50 20
WAYNESBORO 66 84 56 79 46 / 90 60 50 20 05
CAMDEN 69 84 63 80 50 / 90 70 70 30 10
CRESTVIEW 70 82 70 81 54 / 90 70 70 60 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
WIND ADVISORY UNTIL 10 PM MONDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FL...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
WIND ADVISORY UNTIL 10 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM WEDNESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
WIND ADVISORY UNTIL 10 PM MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Apr 28, 3:41 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 341 PM CDT MON APR 28 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-292045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 341 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THROUGH TUESDAY AFTERNOON A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH SUNRISE TOMORROW MORNING. A ROUND OF SEVERE THUNDERSTORMS WILL DEVELOP NORTHWEST OF I-65 LATER THIS EVENING. THE PRIMARY THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES TO THE NORTHWEST OF I-65 THROUGH LATE TONIGHT. A STRONG TORNADO OR TWO IS NOT OUT OF THE QUESTION. THE OVERALL LINE OF STORMS WILL THEN SLOWLY MOVE TO THE SOUTHEAST DURING THE OVERNIGHT HOURS TO BE LOCATED GENERALLY ALONG THE I-65 CORRIDOR BY SUNRISE. THIS LINE WILL BEGIN TO SLOW AND MAY BECOME STATIONARY BY MID MORNING AS IT SETTLES TO THE WESTERN FLORIDA PANHANDLE. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON TUESDAY...WHICH WILL LINGER INTO TUESDAY EVENING. A SECOND AND POTENTIALLY STRONGER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP OVER SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA BY MIDDAY TUESDAY. THESE WILL EVENTUALLY FORM INTO A LINE AND MOVE EASTWARD. INDIVIDUAL STORMS WILL MOVE TO THE NORTHEAST. THE PRIMARY THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. A STRONG TORNADO OR TWO IS NOT OUT OF THE QUESTION AGAIN ON TUESDAY AFTERNOON. THE FLASH FLOOD THREAT WILL BE ELEVATED BEGINNING TONIGHT...FIRST TO THE NORTHWEST OF I-65 AND THEN REGION-WIDE TOMORROW...ESPECIALLY ALONG THE COASTAL AREAS BY TUESDAY AFTERNOON. WIDESPREAD TOTALS OF 2 TO 4 INCHES ARE EXPECTED THROUGH TUESDAY EVENING. TOTALS COULD BE EASILY DOUBLED IF STRONG STORMS REPEATEDLY MOVE OVER THE SAME AREAS. GIVEN THE RECENT HEAVY RAINFALL THE AREA HAS EXPERIENCED... THIS ADDITIONAL RAIN WILL BE SUFFICIENT TO PRODUCE POTENTIAL FLOODING ISSUES AND RIVER STAGE RISES. WIND ADVISORY IN EFFECT UNTIL 10 PM CDT FOR FREQUENT GUSTS TO 30 MPH OR HIGHER. RIP CURRENT RISK REMAINS HIGH. .DAYS TWO THROUGH SEVEN...TUESDAY EVENING THROUGH NEXT SUNDAY THE SEVERE THUNDERSTORM THREAT PERSISTS TUESDAY EVENING INTO EARLY WEDNESDAY UNTIL A SOLD FRONT CLEARS THE AREA EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY BY THIS EVENING AND CONTINUING INTO TUESDAY NIGHT. GMZ630>635-650-655-670-675-292045- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 341 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON THROUGH TUESDAY AFTERNOON SMALL CRAFT ADVISORIES ARE IN EFFECT DUE TO A STRONG ONSHORE FLOW AND BUILDING SEAS. ISOLATED STORMS COULD BE SEVERE AFTER MIDNIGHT AND THIS CONDITION WILL ENDURE...BECOMING MORE SCATTERED TO NUMEROUS BY LATE DAY TUESDAY. MARINE THUNDERSTORM WIND GUSTS AS HIGH 50 KNOTS ARE POSSIBLE ALONG WITH ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...TUESDAY EVENING THROUGH SUNDAY A MODERATE TO STRONG ONSHORE FLOW CONTINUES TUESDAY EVENING...RESULTING IN ELEVATED HAZARDS FOR OPERATORS OF SMALLER MARINE CRAFT. STORMS COULD BE LOCALLY SEVERE...CONTAINING DAMAGING WINDS...VISIBILITY REDUCING HEAVY RAINS...LARGE HAIL...FREQUENT CLOUD TO WATER LIGHTNING ACTIVITY...A FEW WATERSPOUTS AND LOCALLY HIGHER SEAS. THUNDERSTORMS END FROM THE WEST OF WEDNESDAY WITH THE PASSAGE OF A COLD FRONT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 10:12 PM CDT | Tornado Warning | MOB | Choctaw | 63 min |
| Apr 28, 10:15 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 45 min |
| Apr 28, 10:25 PM CDT | Tornado Warning | MOB | Choctaw, Washington | 50 min |
| Apr 28, 10:49 PM CDT | Flash Flood Warning | MOB | Choctaw, Washington | 4 hr |
| Apr 28, 11:12 PM CDT | Tornado Warning | MOB | Clarke, Washington | 48 min |
| Apr 28, 11:14 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 61 min |
| Apr 28, 11:24 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 36 min |
| Apr 28, 11:54 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 66 min |
| Apr 29, 12:31 AM CDT | Flash Flood Warning | MOB | Clarke, Washington | 4 hr |
| Apr 29, 12:38 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe, Wilcox | 67 min |
| Apr 29, 1:00 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 2 more | 60 min |
| Apr 29, 1:18 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 57 min |
| Apr 29, 1:21 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Crenshaw, Monroe, Wilcox | 54 min |
| Apr 29, 1:35 AM CDT | Tornado Warning | MOB | Butler, Crenshaw | 40 min |
| Apr 29, 1:49 AM CDT | Special Marine Warning | MOB | 41 min | |
| Apr 29, 2:00 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 60 min |
| Apr 29, 2:10 AM CDT | Flash Flood Warning | MOB | Mobile | 4 hr |
| Apr 29, 2:14 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 46 min |
| Apr 29, 2:15 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Mobile | 60 min |
| Apr 29, 2:27 AM CDT | Special Marine Warning | MOB | 63 min | |
| Apr 29, 2:56 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 4 hr |
| Apr 29, 2:58 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw, Escambia | 62 min |
| Apr 29, 3:15 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 90 min |
| Apr 29, 3:29 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 29, 4:34 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 4 hr |
| Apr 29, 4:35 AM CDT | River Flood Warning | MOB | Covington, Escambia | 4 days |
| Apr 29, 4:47 AM CDT | Special Marine Warning | MOB | 118 min | |
| Apr 29, 4:53 AM CDT | Special Marine Warning | MOB | 67 min | |
| Apr 29, 6:44 AM CDT | Special Marine Warning | MOB | 91 min | |
| Apr 29, 8:15 AM CDT | Special Marine Warning | MOB | 90 min | |
| Apr 29, 10:43 AM CDT | Special Marine Warning | MOB | 92 min | |
| Apr 29, 11:41 AM CDT | Special Marine Warning | MOB | 94 min | |
| Apr 29, 12:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| Apr 29, 12:28 PM CDT | Special Marine Warning | MOB | 92 min | |
| Apr 29, 1:33 PM CDT | Special Marine Warning | MOB | 57 min | |
| Apr 29, 1:53 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Apr 29, 2:16 PM CDT | Special Marine Warning | MOB | 89 min | |
| Apr 29, 2:26 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 34 min |
| Apr 29, 2:41 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 34 min |
| Apr 29, 2:50 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 40 min |
| Apr 29, 2:55 PM CDT | Special Marine Warning | MOB | 20 min | |
| Apr 29, 2:57 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 48 min |
| Apr 29, 3:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Apr 29, 3:50 PM CDT | Special Marine Warning | MOB | 25 min | |
| Apr 29, 3:55 PM CDT | Flash Flood Warning | MOB | Baldwin | 2 hr |
| Apr 29, 4:13 PM CDT | Special Marine Warning | MOB | 62 min | |
| Apr 29, 4:15 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 60 min |
| Apr 29, 4:41 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 49 min |
| Apr 29, 5:11 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 29, 5:11 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 64 min |
| Apr 29, 5:24 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 51 min |
| Apr 29, 5:50 PM CDT | Special Marine Warning | MOB | 55 min | |
| Apr 29, 6:18 PM CDT | Special Marine Warning | MOB | 27 min | |
| Apr 29, 6:19 PM CDT | Areal Flood Warning | MOB | Baldwin, Mobile | 12 hr |
| Apr 29, 6:41 PM CDT | Special Marine Warning | MOB | 64 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.